# SDR ASAA2015050411627

- Difficulty date: May 4, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 34,323 hours, 10,110 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1761
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,973 hours, 7,374 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START WITH MINIMUM REQUIRED DUCT PRESSURE, START VALVE OPEN INDICATION NORMAL WITH NO N1 OR N2 ROTATION.  ACFT GROUNDED.  R & R STARTER REF MM 80-11-01. STARTER LKS & OPS CHECKS GOOD. REF MM 71-00-00-700-801-FOD, AMM 71-00-00-700-809-FOD.
